# SDR HEEA086611

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N415A
- Make and model: Bell 412
- Aircraft serial: 36257
- Aircraft time: 814 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Failed
- Location: Engine Mount
- Component: Engine Mount
- Component part number: 212061107003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD TRIPOD BEARING BAD. REPLACED.
